MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Catalog Number 0350800001
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Edema (1820)
Date of Event 09/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that edema of the tissues occurred.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see comm log), and indicates: ["we make a verification of the equipment according to the user manual.We use the verification kit with dry precision.The values are within the established ranges, over the lower limit according to the 10% margin of error, video recording of the procedure is made]" probable root cause: pressure sensor malfunction/out of calibration, inflow cassette/ tubing pressure sensor membrane failure, mis-inserted cassette/ tubing, motor encoder malfunction/failure (inflow and/or outflow), roller wheel assembly (inflow and/or outflow) malfunction/failure, roller wheel failure due to peristaltic tubing debris build-up, main board (all) /imx failure (cf), software malfunction, use error, system design, unwanted movement of internal components/wiring, pressure sensor is operated above linear pressure reading range (>450 mmhg for cf) (design), pump operated at least-favorable environmental conditions for extended period of time, run screen does not adequately indicate overpressure situation, miniwashmalfunction (cf), command not registered from hand control (all), footswitch (cf), sidne (fc, ap) or hermes (ap-hermes ready), excessive use of wash or turbo, slow reaction time to a quickly closed off shaver outflow at high flow rates, power failure of pump, pressure sensor stuck behind the sensor bracket, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, insufficient cybersecurity (cf), the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that edema of the tissues occurred.

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9134966
Report Number0002936485-2019-00429
Device Sequence Number3031206
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0350800001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;